# SDR AALA20130914005

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 89,768 hours, 14,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF WEB AT POWER DRIVE UNIT 8R AFT INBD MOUNT HOLE, STATION 587 & RBL 31.   ACCOMPLISHED CORROSION R&R IAW EA 767-53-031512.
